# SDR IPXA2019082324914

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 17,568 hours, 6,284 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG "WX2 SYS" ON SHORT FINAL INTERMITTENT WX FAIL MSG.C/W WEATHER RADAR SYSTEM TEST PER AMM 34-43-00-715-001 OPS CK NORMAL.
